# SDR DALA2016011100158

- Difficulty date: January 10, 2016
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 218-229
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BS 218 TO BS 229 BETWEEN X=-54 TO X=-60 AT CABIN PASSENGER. CUSP WEB WAS REPLACED IAW SRM 51-10-3, PAR 14 & 21, 51-30-1, 51-30-2, 51-30-5.
